# SDR ASAA2018090526011

- Difficulty date: August 24, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 45,573 hours, 13,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 143A5240U33Y11
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 540 LBL 24 TO BL 0 PANEL BREAK CRACKED. GROUNDED - YES. REMOVED AND REPLACED PNL BREAK AT STA 540 LBL 24 P/N 143A5240 U33 AND 143A5240 Y11 IAW SRM 51-40-02.
